# SDR AU981664

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing Tip
- Condition: Damaged
- Location: Wing
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) AFTER LANDING, THE AIRCRAFT DEPARTED RUNWAY AND RAN INTO SOFT SOIL SLIGHTLY DAMAGING BOTH DROP WING TIPS AND ONE PROPELLER BLADE.
